RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1968, Volume 3, Issue 3, Pages 319–326 (Mi mz6684)  

This article is cited in 2 scientific papers (total in 2 papers)

Weighted cubature formulas for periodic functions

V. I. Polovinkin

Novosibirsk State University

Abstract: This article contains a study of weighted cubature formulas for periodic functions in $n$-dimensional Euclidean space with matrix period $H$. The principal error terms are considered.

Full text: PDF file (423 kB)

English version:
Mathematical Notes, 1968, 3:3, 201–205

Bibliographic databases:

UDC: 517.5
Received: 07.01.1967

Citation: V. I. Polovinkin, “Weighted cubature formulas for periodic functions”, Mat. Zametki, 3:3 (1968), 319–326; Math. Notes, 3:3 (1968), 201–205

Citation in format AMSBIB
\Bibitem{Pol68}
\by V.~I.~Polovinkin
\paper Weighted cubature formulas for periodic functions
\jour Mat. Zametki
\yr 1968
\vol 3
\issue 3
\pages 319--326
\mathnet{http://mi.mathnet.ru/mz6684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=238493}
\zmath{https://zbmath.org/?q=an:0186.38102}
\transl
\jour Math. Notes
\yr 1968
\vol 3
\issue 3
\pages 201--205
\crossref{https://doi.org/10.1007/BF01387335}


Linking options:
  • http://mi.mathnet.ru/eng/mz6684
  • http://mi.mathnet.ru/eng/mz/v3/i3/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. M. Shadimetov, “Vesovye optimalnye kubaturnye formuly v periodicheskom prostranstve Soboleva”, Sib. zhurn. vychisl. matem., 2:2 (1999), 185–196  mathnet  zmath
    2. V. I. Polovinkin, “Sequences of Errors with Boundary Layer in Spaces of Univariate Functions with Fractional Riemann–Liouville Derivatives”, Siberian Adv. Math., 13:1 (2003), 32–54  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:170
    Full text:94
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020